# SDR 9617113218

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER PLACING THE LANDING GEAR HANDLE IN THE DOWN POSITION, THE LANDING GEAR DOORS INDICATED PARTIALLY OPEN.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN LANDING GEAR PROXIMITY SENSORS 32GA AND 33GA.  LUBED MAIN LANDING GEAR AND NOSE LANDING GEAR STRUTS PRECAUTIONARY, OPS CHECK OK.
